# SDR P5CA0100507

- Difficulty date: March 23, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 70,021 hours, 17,429 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON LEADING EDGE FLAPS - NR 2 - WS 1423,  NR 4-WS 1280, NR 7-WS 972, NR 8-WS889, NR 9-WS807.  REPAIRED PER SRM 51-40-15.
